The shell of a Hilbert-space operator : II.

Davis, Chandler: The shell of a Hilbert-space operator : II. Acta scientiarum mathematicarum, (31) 3-4. pp. 301-318. (1970)

[img] Cikk, tanulmány, mű
math_031_fasc_003_004_301-318.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 3-4
Page Range: pp. 301-318
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 318. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14277

Actions (login required)

View Item View Item